# SDR YENA2025081300831

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 5,632 hours, 1,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#778, LAS-BOS. (ETOPS)  CLASS AIRBLEED MX MSG ON STATUS PAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); TROUBLE & RESET BMC'S PER AMM 36-11-34. OPS CHECK NORMAL. NO FUTHER DEFECT AT THIS TIME MX-4 UPDATED, MCC NOTIFIED PLACARD REMOVED.
